# SDR ZW0A0104403

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 5,279 hours, 1,717 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RT SIDE OF THE VERTICAL STABILIZER, THE FWD ALUMINUM HONEYCOMB PANEL AT STA 92.250 HAD 24 GROUPS OF DENTS TOO CLOSE TOGETHER AND OUT OF LIMITS PER SRM 55-30-01.  ALL DENTS DEPTH WITHIN LIMITS.  APPROX 125 DENTS TOTAL.  REPAIRED PER ARA 17707.  NO CHECK-C.
